# SDR SWIA200311732

- Difficulty date: January 22, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,836 hours, 17,059 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB CHANNEL NR 1 FAILED ON PUSHBACK.  FOUND A CHAFED WIRE AT CONNECTOR J3CP WIRE CD83622WHT.  RE-PINNED WIRE IAW CRJ WM 20-00-00.  PERFORMED OPS CHECK OF STAB TRIM SYSTEM IAW CRJ MM 27-41-00.  CHECKS GOOD.  1/26/2003 - STAB TRIM CHANNEL 1 FAILED.
